# SDR FDEA201903270735

- Difficulty date: March 27, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: APB74411
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO UNDER FLOOR AREA CENTER WING TANK TOP SURFACE FOUND CORRODED AT RIGHT BS 1229 XCW= -92.    CORROSION REMOVED AND FOUND TO EXCEED LIMITS IAW SRM 57-10-01-1A, FIGURE 101, ALLAWABLE DAMAGE 1. REPAIRED IAW ENGINEERING AUTHORIZATION 1-5730-T0345981 P1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
